| Model Number |
2841601400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Urinary Tract Infection (2120)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to the available information, this case concerns a male patient who expressed that he had been experiencing pain both before and after receiving coloplast catheter samples.The pain continued as he catheterized.His urine was also going around the catheter regardless of which size he used.The end user was rushed to the hospital due to excessive pain and an infection was found.The dr.Is trying to figure out how the infection happened and if it was due to these supplies or something underlying.The length of hospital stay and affected quantity were not reported.It was established that the patient has not used this product before.No further information is available.